# SDR SWAA011564

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 55,094 hours, 35,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND VERTICAL STIFFENER CRACKED, AT MLG WHEEL WELL, BS 663, RBL 6.4.  REPAIRED PER SWA RA.
